# SDR SWIA202052637

- Difficulty date: August 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 P/N 601R31902-317 IS CORRODED.  C-CHECK RO 9/20/2020.  REPLACED PAX DOOR INTERCOSTAL WITH NEW FROM STOCK, REF DWG CRJ 700 SRM.  COMPLIED WITH SKYWEST TASK CARD.  LEAK CHECKS GOOD.
